Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 2010464, 10 pages
http://dx.doi.org/10.1155/2016/2010464
Research Article

The Dynamical Analysis of a Prey-Predator Model with a Refuge-Stage Structure Prey Population

1Department of Mathematics, College of Science, Baghdad University, Baghdad, Iraq
2Department of Physics, College of Science, Thi-Qar University, Nasiriyah, Iraq

Received 20 July 2016; Accepted 1 November 2016

Academic Editor: Jaume Giné

Copyright © 2016 Raid Kamel Naji and Salam Jasim Majeed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raid Kamel Naji and Salam Jasim Majeed, “The Dynamical Analysis of a Prey-Predator Model with a Refuge-Stage Structure Prey Population,” International Journal of Differential Equations, vol. 2016, Article ID 2010464, 10 pages, 2016. doi:10.1155/2016/2010464